# SDR CA090407002

- Difficulty date: April 4, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 9,474 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: LW13322
- Condition: Loose
- Location: Exhaust
- Component: Cylinder Assy, Lyc, 05K21108
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED RT ENGINE RUNNING ROUGH ON GROUND.  MX CARRIED OUT COMPRESSION CHECK AND DETERMINED NR 4 CYLINDER "0" COMPRESSION.  CYLINDER REMOVED AND FOUND THE EXHAUST VALVE SEAT LOOSE, TRAPPED UNDER VALVE AND VALVE EDGE BROKEN OFF, CYLINDER HEAD BURNED.  VALVE CONTACTED PISTON HEAD.
